On the number of branches of real curve singularities

Aleksandra Nowel , Zbigniew Szafraniec

Abstract

n/a
Author Aleksandra Nowel (FMPI / IM)
Aleksandra Nowel,,
- Institute of Mathematics
, Zbigniew Szafraniec (FMPI / IM)
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesBulletin of the London Mathematical Society, ISSN 0024-6093, (A 30 pkt)
Issue year2011
Vol43
No5
Pages1004-1020
Keywords in Englishnumber of branches, real analytic curve singularities, double points set, self-intersection
DOIDOI:10.1112/blms/bdr040
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2011 = 0.541 (2) - 2011=0.583 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back